I have not been on it for very long and also take hydrochlorothiazide and verapamil for high blood pressure as well
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Question posted by mybobo on 13 July 2018
Last updated on 7 March 2022
I also have swollen ankles and red rash??
Numb feet and legs too!
Im also on amlodipine for high blood pressure and i have been taking it for a week now and started feeling short breath felt like someone was sitting and stabbing me in my heart. And then two days ago both ankles starting swelling up like cancels. The both felt really heaving and very hot to the touch. The next day the swelling did go down a little but now I have a bright like blood Color rash that stings. what can I put on it so the rash can go away?
Best to call your doctor office and ask he/she will most likely get you something else. The fact that doctor prescribed it means you need it.
I wonder why you don't use ACE-inhibitors... did you use them before and have had some side effects by them too? In case of not, I think using ACE-inhibitors could be an option, but only your doctor will reccomend you the best treatment for your hypertension
The FDA just recalled hydrochlorothiazide, I would stop taking that.
That's a pretty common side effect. I wouldn't stop without checking with your doctor, especially if you have extremely high blood pressure. I'd give them a call. Sounds like you are having an allergic reaction. They might switch meds.
If calling the doctor isn't an option, you will probably be fine if your blood pressure isn't extremely high and somewhat controlled. But you would still want to check with your doc at some point because they put you on it for a reason. They will want to find something else for you that could work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.